# SDR UIEA200600030

- Difficulty date: March 13, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 111,084 hours, 20,534 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B0202528
- Part serial: 263
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD T/E MIDFLAP HAS A LARGE SPOT OF DELAMINATION.  REPAIRED IAW SRM 51-40-14 FIG 9.
